Free boundary problems for nonstationary Navier–Stokes equations

Volume 424 / 2004

Ewa Zadrzyńska Dissertationes Mathematicae 424 (2004), 1-135 MSC: 35Q30, 35R35, 76D03, 76N10. DOI: 10.4064/dm424-0-1

Abstract

The results concerning free boundary problems for both incompressible and compressible Navier–Stokes equations are reviewed in this paper.

Authors

  • Ewa ZadrzyńskaFaculty of Mathematics and Information Sciences
    Warsaw University of Technology
    Pl. Politechniki 1
    00-661 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image